# SDR 2006UALA02099

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO FLOOR Z ANGLE HAS DRILL START IN FRAME BS 747 LT SIDE.  MAJOR REPAIR: INSTALLED NESTED ANGLE FILLER DOUBLER FRAME REPAIR PER MM 53-11-99 REPAIR VIII PAGE 812-813 AND 828 AND REINSTLALED Z ANGLE.  REFERENCE SRM 51-40-02.
